# SDR USAA070687

- Difficulty date: August 28, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Aircraft time: 57,230 hours, 57,230 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE WORKING FASTENER RIGHT WING TO CENTER SECTION Z-ANGLE AT WS 72, AFT 3 FASTENERS ELONGATED.  OVERSIZED FIRST OVER, COLD WORKED HOLES & INSTALLED NEW FASTENERS PER SRM 51-40-02, 51-40-03, 51-40-, DEFECT SIZE:  .125 INCH
